# SDR HYIA20221215001

- Difficulty date: December 8, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: C4020641
- Aircraft time: 37,096 hours, 41,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 112205101
- Condition: Failed
- Location: Anti Collision
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE OBSERVED FROM SIDE PANEL. MAINTENANCE INSPECTED ANTI-COLLISION CIRCUIT BREAKER SWITCH AND WIRING, FOUND SWITCH INOP AND WIRE INSULATION BURNT ON LOAD SIDE OF SWITCH. REPAIRED DAMAGED ANTI-COLLISION LIGHT SWITCH WIRE IAW 402C WDM CHAPTER 20-10-01 AND REPLACED ANTI COLLISION CIRCUIT BREAKER SWITCH IAW MM 24-50-00.
